# SDR UALA2010062202193

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 42,283 hours, 16,461 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Condition: Malfunctioned
- Location: Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIB WAS NOTED FROM TAKEOFF THRU APPROX FL 280 AND DISSIPATED. APPEARS WORSE IN BACK.  ARTIFICIAL VIBRATION FELT WITH ELACS ON. REPLACED BOTH ELACS ARTIFICIAL VIBRATION DISAPPEARED, REPLACED IAW MM.
